Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

My son is 2 years old,he has pain in legs at night and stomach ache during the day. Are they related ?

My son is nearly 2 and he is having pain in his legs at night, the pain is in his shins and top of feet, he gets very upset and last night he woke about 4 times with it. A couple of times he has had pain in his legs during the day but it didn t last long? He has also been complaining of tummy ache during the day - don t know if its related?
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
maybe growing pains?
Answered: Thu, 21 Apr 2011
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic
Is your child eating well? what is his weight? generally some generalized weakness may be the reason , if not we need to check on anemia, blood and urine tests may be needed, also make sure he is wearing comfortable loose clothes when he sleeps .

He needs an examination by a pediatrician and probably de worming dose for stomach ache

Wish you good health
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor